# SDR UPS97824078

- Difficulty date: July 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 37558451N
- Condition: Corrosion
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, SHEAR TIE FITTING BTWN LONG 35R TO 36 AT FS 1220 LWR SURFACE OF LWR FLANGE HAS MODERATE CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT SHEAR TIE IAW SRM 51-1-20D, 53-2-0.
